The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 1996
Number of items: 1.


Samiuddin, S.; Al-Harbey, A. H.; Jones, M. C. and Maatouk, T. A. H. (1996). Simple smoothed histograms. Pakistan Journal of Statistics, 12(2) pp. 113–130.

This list was generated on Sun May 20 22:10:54 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU